MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; TRAY,FOLEY,SILVER,2-WAY,18FR,10ML,LF

MEDLINE INDUSTRIES LP Medline; TRAY,FOLEY,SILVER,2-WAY,18FR,10ML,LF
Model Number DYND140218
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the facility that the catheter, 'adheres to the tissue causing painful removal and tissue damage' resulting in another catheter being reinserted.
 
Additional Manufacturer Narrative
It was reported by the facility that the catheter, 'adheres to the tissue causing painful removal and tissue damage' resulting in another catheter being reinserted.According to the facility the catheter was placed on (b)(6) 2022 and was required for acute care.Per the facility the catheter was inserted in the patient less than 30 minutes.During routine catheter removal the catheter balloon was deflated but 'adhered to the inside of the patient's anatomy'.According to the facility there was no previous patient history of urinary tract infection but upon removal there was noted bleeding from the urethra and urinary retention noted which led to another catheter being reinserted.No additional patient injury or medical intervention reported.The patient was discharged from the facility on (b)(6) 2022.The sample was not returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
TRAY,FOLEY,SILVER,2-WAY,18FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key13685792
Report Number1417592-2022-00029
Device Sequence Number20066198
Product Code OHR
UDI-Device Identifier10080196183401
UDI-Public10080196183401
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND140218
Device Catalogue NumberDYND140218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight120 KG